# SDR CALA0400565

- Difficulty date: July 4, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 17,515 hours, 9,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNK
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS ABOVE L-2 DOOR AND FLOOR PATH LIGHTS ON ROWS 18-21 WERE FOUND INOPERATIVE.  THE BATTERY PACK FUSE WAS REMOVED AND REPLACED IAW MM 33-51-02-101.
